# SDR AALA202406034394

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  4R DOOR HAS 3 EMERGENCY CEILING LIGHTS INOP. REPLACED BATTERY PACK AT 4R DOOR M33401 AND OP CHECKED LIGHTS GOOD IAW B777 AMM 33-51- 06-960-802.
